MAUDE Adverse Event Report: SGP01 SINGAPORE GLV EXAM NITRILE FLEXAL COMFORT MD; PATIENT EXAMINATION GLOVE

SGP01 SINGAPORE GLV EXAM NITRILE FLEXAL COMFORT MD; PATIENT EXAMINATION GLOVE
Model Number 88FS03M
Health Effect - Clinical Code Reaction (2414)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the device history record, lot number 12p19a031 was manufactured in jan 2019.All the incoming raw materials, in-process quality assurance (qa) inspection and final inspections have been completed.As per investigation, in-process qa (ipqa) and pre-shipment qa (psqa) have performed the buy off inspection process and passed within the specification limits based on the random sampling plan.No deviation was raised on the incoming, in-process or final stages of the product.No sample returned for investigation.There were no changes in the process, production, machine, and raw materials used during the manufacturing process.Additionally, the gloves have been tested through dermal sensitization test and primary skin irritation test.There were no any abnormalities observed during the test performed.The operating parameters were within the validation range.The pre-leaching and post-leaching tds reading for all ripping machine involved were well within the specification.Besides, the pre-shipment inspection results indicated that the product under the lot number has met the specified requirement per product specification and release criteria before released for shipment.From the investigation, the root cause could not be determined.Therefore, no action will be taken at this time, we will continue monitoring our customer complaints data base for this and any other issues reported of the same nature.
 
Event or Problem Description
Based on information received from the customer allegedly the employees¿ hands are breaking out due to using the gloves.The employee was reportedly seen by her physician and prescribed transdermal steroid cream.
 
Additional Manufacturer Narrative

from the device history record, lot number 12p19a031 was manufactured in jan 2019.All the incoming raw materials, in-process quality assurance inspection and final inspections have been completed.As per investigation, in-process quality assurance (ipqa) and pre-shipment quality assurance (psqa) have performed the buy off inspection process and passed within the specification limits based on the random sampling plan.No deviation was raised on the incoming, in-process or final stages of the product.

one open inner of sample returned for investigation.The sample was sent out to an external lab for testing.The primary skin irritation test shows that there was no observable irreversible alteration on the skin at the sites of contact with the test material.The chemical residues test results shows that no detection of the chemicals residues that could cause an allergic reaction.

there were no changes in the process, production, machine, and raw materials used during the manufacturing process.Additionally, the gloves have been tested through dermal sensitization test and primary skin irritation test.However, there were not any abnormalities observed during the test performed.

the operating parameters were within the validation range.The pre-leaching and post-leaching reading for all ripping machine involved were well within the specification.The pre-shipment inspection results indicated that the product under the lot number has met the specified requirement per product specification and release criteria before released for shipment.From the investigation, the root cause could not be determined.We will continue monitoring customer complaints for trends, which may require further investigation.

.
 
Additional Manufacturer Narrative
The sample was received by cardinal health plant on 9/24/2020.The sample was forwarded to the glove supplier and was sent out to an external lab for testing.The testing can take up to 3 months.A follow-up will be sent once testing evaluation is received back to cardinal health.

Brand Name
GLV EXAM NITRILE FLEXAL COMFORT MD
Common Device Name
PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
MDR Report Key10502763
Report Number1423537-2020-00510
Device Sequence Number16907900
Product Code FMC
UDI-Device Identifier20885380166317
UDI-Public20885380166317
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number88FS03M
Device Catalogue Number88FS03M
Device Lot Number12P19A031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer08/14/2020
08/14/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date10/19/2020
12/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight68